About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 676353, 6 pages
http://dx.doi.org/10.1155/2013/676353
Research Article

A Regularity Criterion for the Magneto-Micropolar Fluid Equations in

1Department of Fundamentals, Henan Polytechnic Institute, Nanyang, Henan 473009, China
2Shandong Transport Vocational College, Weifang, Shandong 261206, China
3Department of Public Teaching, Wenzhou Vocational College of Science and Technology, Wenzhou, Zhejiang 325000, China

Received 16 January 2013; Accepted 2 March 2013

Academic Editor: Fuyi Xu

Copyright © 2013 Zhihao Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The paper is dedicated to study of the Cauchy problem for the magneto-micropolar fluid equations in three-dimensional spaces. A new logarithmically improved regularity criterion for the magneto-micropolar fluid equations is established in terms of the pressure in the homogeneous Besov space .